# SDR QXEA2012032400252

- Difficulty date: March 24, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 5,878 hours, 6,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Bs 750-783
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK 9 AROUND 2 FASTENER HOLES ON THE LT FLANGE LOCATED AT STATION 750 AND 783.  FOUND TO BE OUTSIDE OF LIMITS 100 PERCENT MATERIAL LOSS. REPLACED THE SEAT TRACK IAW SRM 51-42-05-02-01.
